Alert archive / Tennessee / Special Weather Statements in 2016
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 28, 2016, 5:39 PM CDT for Montgomery County, Tennessee. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2016, 5:39 PM CDT (22:39 UTC)
- Expired
- Jun 28, 2016, 6:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Nashville, TN
County Montgomery County, TN
The radar
The Ft Campbell radar (KHPX), 35 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1280 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082 WWUS84 KOHX 282239 SPSOHX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 539 PM CDT TUE JUN 28 2016 TNZ005-006-282345- MONTGOMERY TN-STEWART TN- 539 PM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STEWART AND WESTERN MONTGOMERY COUNTIES UNTIL 645 PM CDT... AT 538 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF BIG ROCK...OR OVER FORT CAMPBELL... MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLARKSVILLE...CUMBERLAND CITY...PALMYRA...INDIAN MOUND... CUNNINGHAM AND WOODLAWN. LAT...LON 3639 8737 3637 8768 3664 8773 3664 8746 TIME...MOT...LOC 2238Z 351DEG 8KT 3658 8761 $$ SHAMBURGER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 28, 3:22 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 28, 3:22 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Nashville TN 322 PM CDT TUE JUN 28 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Since an isolated shower has popped up just northwest of the office and another one is developing just north of the Cumberland Plateau, will go ahead and just us a broad-brush slight chance pop for the entire area this afternoon and evening. It still looks like the best chance will be over western areas, where moisture environment is most favorable. However, looks like an isolated storm or two will also be possible over eastern counties as well. && .AVIATION... 18Z TAF DISCUSSION. Basically good flying weather for the next 24 hours as surface front moves down through the area followed by high pressure with light northerly flow reinforcing the somewhat dry air mass that is already in place. Good subsidence across the area next 24 hours will keep clouds at a minimum. Fog potential looks low tonight except for perhaps some brief mvfr conditions due to fog along the plateau. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......19 AVIATION........01/Boyd
Hazardous weather outlook, Jun 28, 10:38 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1038 AM CDT TUE JUN 28 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-291000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1038 AM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BOYD 01
In the hours before
Special weather statement, Jun 28, 4:54 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
454 PM CDT TUE JUN 28 2016
TNZ027-028-059-062-282245-
DAVIDSON TN-WILLIAMSON TN-WILSON TN-RUTHERFORD TN-
454 PM CDT TUE JUN 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAVIDSON...NORTHWESTERN
RUTHERFORD...NORTHEASTERN WILLIAMSON AND SOUTHWESTERN WILSON COUNTIES
UNTIL 545 PM CDT...
AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MADISON...OR NEAR NASHVILLE...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MADISON...SMYRNA...LA VERGNE...MOUNT JULIET...GOODLETTSVILLE...
NOLENSVILLE...LAKEWOOD...HERMITAGE...WALTERHILL...OLD HICKORY...RURAL
HILL...ANTIOCH...BERRY HILL AND PERCY PRIEST LAKE.
LAT...LON 3631 8669 3625 8664 3624 8657 3596 8630
3584 8665 3627 8682
TIME...MOT...LOC 2154Z 336DEG 18KT 3621 8670
SHAMBURGERLocal storm report, Jun 28, 5:16 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 4 E NASHVILLE 36.18N 86.72W
06/28/2016 E0.75 INCH DAVIDSON TN TWITTER
TWITTER REPORT OF PENNY SIZE HAIL AND MEASURED WIND
GUST OF 52 MPH IN OPRYLAND AREA
&&
EVENT NUMBER OHX1600657
SHAMBURGERLocal storm report, Jun 28, 5:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
517 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 3 E NASHVILLE 36.18N 86.73W
06/28/2016 DAVIDSON TN TWITTER
SEVERAL TWITTER REPORTS OF TREES DOWN IN INGLEWOOD AREA
&&
EVENT NUMBER OHX1600658
SHAMBURGERLocal storm report, Jun 28, 5:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
526 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND GST NASHVILLE AIRPORT 36.13N 86.67W
06/28/2016 M51 MPH DAVIDSON TN ASOS
BNA ASOS MEASURED A WIND GUST OF 44 KNOTS / 51 MPH
&&
EVENT NUMBER OHX1600659
SHAMBURGERLocal storm report, Jun 28, 5:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 N CLARKSVILLE 36.59N 87.35W
06/28/2016 MONTGOMERY TN TWITTER
LARGE TREE DOWN IN BACKYARD OF HOME IN CLARKSVILLE
&&
EVENT NUMBER OHX1600660
SHAMBURGERSpecial weather statement, Jun 28, 5:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 539 PM CDT TUE JUN 28 2016 TNZ005-006-282345- MONTGOMERY TN-STEWART TN- 539 PM CDT TUE JUN 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN STEWART AND WESTERN MONTGOMERY COUNTIES UNTIL 645 PM CDT... AT 538 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES EAST OF BIG ROCK...OR OVER FORT CAMPBELL... MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLARKSVILLE...CUMBERLAND CITY...PALMYRA...INDIAN MOUND... CUNNINGHAM AND WOODLAWN. LAT...LON 3639 8737 3637 8768 3664 8773 3664 8746 TIME...MOT...LOC 2238Z 351DEG 8KT 3658 8761 SHAMBURGER
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:25 AM CDT | Dense Fog Advisory | OHX | Cheatham, Clay, Davidson, Dickson, Hickman, Houston and 15 more | 6 hr |
| Jun 28, 4:02 PM CDT | Special Weather Statement | OHX | Cheatham | 43 min |
| Jun 28, 4:12 PM CDT | Special Weather Statement | OHX | Dickson | 48 min |
| Jun 28, 4:17 PM CDT | Special Weather Statement | OHX | Clay | 43 min |
| Jun 28, 4:36 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Dickson, Williamson | 54 min |
| Jun 28, 4:54 PM CDT | Special Weather Statement | OHX | Davidson | 51 min |
| Jun 28, 5:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 34 min |
| Jun 28, 5:45 PM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jun 28, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Jun 28, 6:28 PM CDT | Special Weather Statement | OHX | Marshall | 47 min |
Nearby
Special Weather Statements in Tennessee, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.